MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. CONNECTING TUBE

AIZU OLYMPUS CO., LTD. CONNECTING TUBE
Model Number MAJ-1971
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number has not been provided at this time.An olympus field service engineer (fse) was dispatched to evaluate and repair the device.The fse replaced the yellow connector, and noted it was cracked due to wear.The investigation is ongoing, and a definitive root cause of the reported event cannot be determined at this time.If additional information becomes available, this report will be supplemented accordingly.
 
Event or Problem Description
The customer reported to olympus technical assistance center (tac), during the reprocessing, the yellow connecting tube was noted to be broken.There was no harm or user injury reported due to the event.
 
Additional Manufacturer Narrative
A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the root cause of the suggested event could not be concluded, although it can be presumed that the defect was caused due to external stress applied to lock lever of connecting tube, which broke the lever and the tube was unable to be connected.As a cause of external stress above, the user may have applied force toward incorrect direction.Three attempts were performed to obtain additional information, but no response was received from the customer.The event can be detected/prevented by conducting inspection below."8 preparation and inspection warning over time, the connecting tube will deteriorate because it is subject to wear with each use.If any of the following are found with the connecting tube, do not use it and replace it with a new one.Connecting a defective tube could prevent the effectiveness of the cleaning and high-level disinfection process.2 move the lock levers of the connecting tube to make sure that they function properly and are not broken." olympus will continue to monitor field performance for this device.

Brand Name
CONNECTING TUBE
Common Device Name
CONNECTING TUBE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key17442334
Report Number9610595-2023-11007
Device Sequence Number11386336
Product Code FEB
UDI-Device Identifier04953170329623
UDI-Public04953170329623
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K103264
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-1971
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/02/2023
Supplement Report FDA Received Date09/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MODEL NO: OER-PRO SERIAL NO: (B)(6).
Patient SexUnknown